# SDR FDKA2009042800086

- Difficulty date: April 28, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 17,809 hours, 19,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6221 JFK.  AFT CEILING EMERGENCY EXIT LIGHT FORWARD SIDE DOESN'T ILLUMINATE.  MX RE-SECURED LOOSE CONNECTOR, OPS GOOD.
